CureZone   Log On   Join
Weight gain
 
sproket Views: 3,723
Published: 13 years ago
 

Weight gain


Hello, Id be grateful for some of your advice. Ive been taking mms for nearly 4 weeks now and am getting on ok with it apart from terrible tiredness. Also my appetite has really decreased, im probably eating about half of what i was but ive put on quite a bit of weight. I am only just managing to get into my clothes! I cant think why this is happening because im not constipated. It just seems to be my tummy thats gained weight. Can anyone think of a reason for this? Thanks
Sproket
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.313 sec, (1)